# SDR R61A2020031740422

- Difficulty date: March 14, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 41,228 hours, 25,509 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL INFORMATION: R1 DOOR INDICATION INTERMITTENT IN FLIGHT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. ADJUSTED R1 DOOR SENSOR PER AMM 52-72-00. OPS CHECK GOOD.
